MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD INFANT BIAS FLOW BREATHING CIRCUIT; BZE

FISHER & PAYKEL HEALTHCARE LTD INFANT BIAS FLOW BREATHING CIRCUIT; BZE
Model Number RT225
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We are currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in china reported that a rt225 infant bias flow breathing circuit failed a ventilator leak test before patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt225 infant bias flow breathing circuit was not returned to fisher & paykel (f&p) healthcare new zealand for evaluation as the healthcare facility discarded the device.Our investigation is therefore based on the information and a photograph provided by the healthcare facility, and our knowledge of the product.Results: the healthcare facility reported that a rt225 infant bias flow breathing circuit failed the ventilator leak test prior to patient use.Conclusion: the subject device was requested for investigation, however the customer reported that it had been discarded and was not available for investigation.Review of the provided photograph was performed, however no visible damage could be identified from the photographs provided.Without the return of the subject device, we are unable to confirm, or determine the cause of the reported malfunction.All rt225 infant bias flow breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.The user instructions that accompany the rt225 infant bias flow breathing circuit show in pictorial format the correct set-up of the circuit and also states the following: "check all connections are tight before use." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".
 
Event or Problem Description
A healthcare facility in china reported that a rt225 infant bias flow breathing circuit failed a ventilator leak test prior to patient use.There was no patient involvement.

Brand Name
INFANT BIAS FLOW BREATHING CIRCUIT
Common Device Name
BZE
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key18764579
Report Number9611451-2024-00126
Device Sequence Number4500103
Product Code BZE
UDI-Device Identifier09420012431080
UDI-Public(01)09420012431080(10)2102465152(11)221215
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT225
Device Catalogue NumberRT225
Device Lot Number2102465152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown